# SDR VNAA2019012599905

- Difficulty date: January 25, 2019
- Submitted: January 26, 2019
- Operation: Air carrier
- Aircraft: N256PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7937
- Aircraft time: 34,429 hours, 34,460 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INDICATION ON RT TRUNNION 2ND HOLE FROM AFT OF TRUNNION INBD HOLE 95% FSH AT TOP OF HOLE AFT SIDE OF HOLE FAILS NDT.
